# SDR YENA2022031600244

- Difficulty date: March 13, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 090
- Aircraft time: 38,104 hours, 24,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION CPCP FINDING: CORROSION IN SHEAR CLIP LOCATED IN FR 89 AND STRG 25L IN CF III INTERNAL STRUCTURE; CORROSION ON SHEAR CLIP OVER FR 89 BETWEEN STGR 25 LH AND STGR 25 LH AT AFT CARGO COMPARTMENT WAS BLENDED OUT AND EVALUATED, THEREFORE IT IS OUT OF LIMITS. SHEAR CLIP WAS REPLACED FOR ONE NEW PER EMB 190 SRM 51-41-01 AND SRM 51-41-02. ALL WORK ACCOMPLISHED ON TOMEX NR 000149 (CLASSIFIED AS A MAJOR REPAIR)
